# SDR DALA2023071205659

- Difficulty date: July 8, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 54,170 hours, 38,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF THE RECHARGEABLE BATTERY ASSEMBLY, THE RECEPTACLE PINS WERE FOUND DAMAGED. THE OVERWING EMERGENCY EVACUATION BATTERY POWER SUPPLY WAS REMOVED PER B717-200 AMM 33-51-06 000-801. SUMMARY OF NRC 00257: THE OVERWING EMERGENCY EVACUATION BATTERY POWER SUPPLY WAS INSTALLED PER B717 AMM 33-51-06. SATISFACTORY TEST. (LP #2855587)
